Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Elduque, Alberto
1988.
Lattice isomorphisms of Malcev algebras.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 109,
Issue. 1-2,
p.
37.
Benito, M. P.
and
Varea, V. R.
1992.
The lattice of ideals of a nilpotent lie Algebra.
Linear and Multilinear Algebra,
Vol. 33,
Issue. 3-4,
p.
203.
Ceballos, Manuel
Núñez, Juan
and
Tenorio, Ángel F.
2015.
Abelian subalgebras on Lie algebras.
Communications in Contemporary Mathematics,
Vol. 17,
Issue. 04,
p.
1550050.
Towers, David A.
2021.
Lattice isomorphisms of Leibniz algebras.
Journal of Algebra,
Vol. 578,
Issue. ,
p.
421.